Alert archive / Texas / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 59, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at Apr 14, 2011, 11:08 PM CDT for Ellis County, Hill County, Texas. It was in force for 67 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 14, 2011, 11:08 PM CDT (04:08 UTC)
- Expired
- Apr 15, 2011, 12:15 AM CDT
- In force
- 67 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
Counties Ellis County, TX, Hill County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 51 km from the middle of the area, began a volume at 04:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 14, 11:18 PM CDT | HAIL 1 | Covington, TX | IN COVINGTON |
| Apr 14, 11:30 PM CDT | HAIL 0.75 | 4 E Itasca, TX | PENNY HAIL AND 35 MPH WINDS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 14, 10:04 PM CDT | Severe Thunderstorm Watch | SPC | 4 hr |
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 4.1 hours before the alert went out and 77 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1770 J/kg
- Mixed-layer CIN
- -76 J/kg
- Mixed-layer LCL
- 1507 m above ground
- 0-6 km bulk shear
- 65 kt
- 0-1 km storm-relative helicity
- 201 m²/s²
- 0-3 km storm-relative helicity
- 302 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 17.3
The text
As transmitted, in the capitals the NWS used until 2016.
180
WUUS54 KFWD 150408
SVRFWD
TXC139-217-150515-
/O.NEW.KFWD.SV.W.0059.110415T0408Z-110415T0515Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE FORT WORTH TX
1108 PM CDT THU APR 14 2011
THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHERN ELLIS COUNTY IN NORTH CENTRAL TEXAS...
HILL COUNTY IN NORTH CENTRAL TEXAS...
* UNTIL 1215 AM CDT
* AT 1108 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 8 MILES NORTH OF ITASCA TO
BLUM...AND MOVING EAST AT 40 MPH.
* SEVERE THUNDERSTORMS WILL BE NEAR...
COVINGTON AROUND 1115 PM
MAYPEARL AND ITASCA AROUND 1120 PM
ITALY...HILLSBORO AND CARL'S CORNER AROUND 1135 PM
BARDWELL AND BYNUM AROUND 1145 PM
ALMA AROUND 1155 PM
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 360 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 14...
I-35E BETWEEN MILE MARKERS 1 AND 26...
I-45 BETWEEN MILE MARKERS 244 AND 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS
PASSED.
IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND
STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM FRIDAY MORNING FOR
NORTHEASTERN TEXAS. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 200 AM FRIDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3209 9690 3189 9706 3213 9749 3219 9745
3227 9709 3239 9709 3229 9647
TIME...MOT...LOC 0408Z 290DEG 36KT 3227 9717 3215 9740
$$2 follow-up statements
901
WWUS54 KFWD 150429
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1129 PM CDT THU APR 14 2011
TXC139-217-150515-
/O.CON.KFWD.SV.W.0059.000000T0000Z-110415T0515Z/
ELLIS TX-HILL TX-
1129 PM CDT THU APR 14 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 AM CDT
FOR NORTHERN HILL AND SOUTHERN ELLIS COUNTIES...
AT 1129 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF ITASCA TO 13
MILES WEST OF HILLSBORO...MOVING SOUTHEAST AT 35 MPH. QUARTER SIZED
HAIL WAS REPORTED IN COVINGTON.
SEVERE THUNDERSTORMS WILL BE NEAR...
ITALY...MILFORD AND CARL'S CORNER AROUND 1140 PM CDT...
HILLSBORO AROUND 1145 PM CDT...
BARDWELL AND BYNUM AROUND 1155 PM CDT...
ALMA AROUND 1205 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 360 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 12...
I-35E BETWEEN MILE MARKERS 1 AND 26...
I-45 BETWEEN MILE MARKERS 244 AND 249.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT FRIDAY MORNING FOR
NORTHEASTERN TEXAS.
A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN EFFECT UNTIL 200 AM CDT
FRIDAY MORNING FOR NORTHEASTERN TEXAS.
&&
LAT...LON 3209 9690 3189 9706 3206 9737 3227 9709
3236 9693 3229 9648 3228 9649
TIME...MOT...LOC 0429Z 304DEG 29KT 3219 9703 3203 9730
$$856
WWUS54 KFWD 150512
SVSFWD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
1212 AM CDT FRI APR 15 2011
TXC139-217-150522-
/O.EXP.KFWD.SV.W.0059.000000T0000Z-110415T0515Z/
ELLIS TX-HILL TX-
1212 AM CDT FRI APR 15 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN HILL AND SOUTHERN
ELLIS COUNTIES EXPIRES AT 1215 AM CDT...
THIS WILL IMPACT THE FOLLOWING INTERSTATES...
I-35 BETWEEN MILE MARKERS 360 AND 369...
I-35W BETWEEN MILE MARKERS 1 AND 12...
I-35E BETWEEN MILE MARKERS 1 AND 26...
I-45 BETWEEN MILE MARKERS 244 AND 249.
AT 1212 AM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING
MOVED OUT OF THE AREA AND THE WARNING EXPIRED.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY
MORNING FOR EASTERN TEXAS.
LAT...LON 3209 9690 3189 9706 3206 9737 3227 9709
3236 9693 3229 9648 3228 9649
TIME...MOT...LOC 0512Z 304DEG 29KT 3199 9669 3184 9696
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 9:47 PM CDT, 1 hour 21 minutes earlier.
Area forecast discussion, Apr 14, 9:47 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 947 PM CDT THU APR 14 2011 .UPDATE... A COLD FRONT EXTENDED SOUTHEAST OF GAINESVILLE...MINERAL WELLS... CISCO LINE AS OF 930 PM. THIS FRONT WILL MOVE THROUGH THE METROPLEX BETWEEN 10 AND 11 PM...AND THROUGH PARIS AND WACO AFTER MIDNIGHT. EXPECT NORTHWESTERLY WINDS TO INCREASE TO 20 TO 30 MPH DURING THE DAY FRIDAY. THUS HAVE ISSUED A WIND ADVISORY FOR ALL OF NORTH TEXAS FROM 9 AM THROUGH 8 PM FRIDAY. WIND GUSTS OVER 40 MPH ARE LIKELY ESPECIALLY ACROSS THE NORTHERN HALF OF NORTH TEXAS. 58 && .AVIATION UPDATE... COLD FRONT IS MOVING MUCH FASTER THAN PREVIOUSLY THOUGHT AND WILL BE ARRIVING IN THE METROPLEX BETWEEN 03-04Z AND KACT AROUND 06Z. LOOKS LIKE THE GREATEST THREAT FOR STORMS WILL REMAIN NORTH OF THE METROPLEX TAF SITES AND HAVE REMOVED THE THUNDER MENTION FROM ALL BUT KDAL. THE FRONT WILL LIKELY MOVE THROUGH THE METROPLEX TAF SITES BEFORE SHOWERS AND THUNDERSTORMS HAVE A CHANCE TO BUILD SOUTH ALONG THE FRONT AND THE THREAT WILL SHIFT NORTHEAST OF THE TAF SITES. .../PREVIOUS AVIATION DISCUSSION/... CONCERNS FOR THE TAFS ARE THUNDERSTORMS IMPACTING THE METROPLEX TAF SITES THIS EVENING AND VERY STRONG NORTHWEST WINDS DURING THE DAY ON FRIDAY. THE DRYLINE REMAINS WEST OF THE TAF SITES THIS AFTERNOON AND WILL LIKELY NOT ADVANCE EAST UNTIL THE UPPER LEVEL TROUGH AND COLD FRONT ARRIVE LATER THIS EVENING. SHOWERS AND THUNDERSTORMS WILL MOST LIKELY AFFECT THE METROPLEX BETWEEN 01-06Z. THE ENVIRONMENT OVER KACT WILL REMAIN TOO CAPPED FOR THUNDERSTORMS TO DEVELOP THAT FAR SOUTH. MOST OF THE ACTIVITY IS EXPECTED TO REMAIN ALONG AND NORTH OF INTERSTATE 20. THE COLD FRONT WILL PASS THROUGH THE METROPLEX BETWEEN 06-07Z AND KACT AROUND 08Z. THE WINDS ON FRIDAY WILL INCREASE TO SUSTAINED 25-30 KTS WITH GUSTS OF 35-38 KTS. THE WIND DIRECTION WILL VARY FROM 300-320 DEGREES. THIS WILL RESULT IN CROSSWIND PROBLEMS ON NORTH- SOUTH RUNWAYS ACROSS THE REGION. THE WINDS SHOULD SUBSIDE AFTER 16/00Z OR EARLY FRIDAY EVENING. 82/JLD && .PREV DISCUSSION... /ISSUED 323 PM CDT THU APR 14 2011/ INTERESTING SPRING WEATHER PATTERN IS IN PLACE OVER THE CENTRAL UNITED STATES TODAY. STRONG NEGATIVELY TILTED UPPER TROUGH EXTENDS FROM SOUTHERN CANADA SOUTH-SOUTHEASTWARD INTO THE PLAINS. A DEEPENING UPPER LEVEL LOW PRESSURE AREA IS MOVING EASTWARD AROUND THE BASE OF THIS FEATURE. WITH GOOD DYNAMICS IN PLACE AND MODEST MOISTURE RETURN TO THE REGION...A CHANCE OF SHOWERS AND THUNDERSTORMS WILL OCCUR OVER ROUGHLY THE NORTHERN HALF OF NORTH TEXAS TONIGHT. AT THE SURFACE A DRYLINE WAS MOVING INTO WESTERN COUNTIES AND SHOULD PROVIDE A FOCUS FOR THUNDERSTORM DEVELOPMENT THIS AFTERNOON AND EVENING AS IT SLOWLY ADVANCES EAST. CAP HAS BEEN WEAKENING THROUGHOUT THE DAY AS TEMPERATURES WARM. SPECIAL 18Z SOUNDING...THOUGH STILL CAPPED...ALREADY SHOWED CAPE OVER 3000 J/KG. WITH GOOD INSTABILITY AND IMPRESSIVE SHEAR IN PLACE...THERE IS A CHANCE FOR SEVERE THUNDERSTORMS OVER AREAS ROUGHLY NORTH OF I 20 THIS EVENING AS CAP BEGINS TO BREAK...WITH DEVELOPMENT BEGINNING 4-5 PM. SEVERE WEATHER THREAT INCREASES THE FURTHER NORTH AND CLOSER TO THE UPPER LEVEL SYSTEM YOU GO...AND A TORNADO WATCH HAS ALREADY BEEN ISSUED FOR COUNTIES ADJACENT TO THE RED RIVER. THE WATCH EXTENDS NORTHWARD THROUGH OKLAHOMA AND IS IN EFFECT UNTIL 10PM. FEELING IS THAT FOR THE DALLAS-FT WORTH METROPLEX...THUNDERSTORM POTENTIAL WILL BE HIGHEST AROUND A 23-01Z TIMEFRAME. THOUGH SOUTH OF THE CURRENT WATCH...THIS AREA STILL HAS THE POTENTIAL TO SEE GUSTY WINDS AND LARGE HAIL WITH ANY STORM THAT DEVELOPS. ACTIVITY IS THEN EXPECTED TO MOVE EAST AND CONTINUE LATER ON TONIGHT OVER EASTERN COUNTIES BEFORE EXITING THE CWA BY SUNRISE TOMORROW. FOCUS WILL SHIFT RAPIDLY FROM A SEVERE WEATHER THREAT TO A FIRE WEATHER THREAT AS WE HEAD INTO TOMORROW. WINDS WILL BE STRONG OUT OF THE NORTHWEST FOLLOWING THE PASSAGE OF A COLD FRONT. RELATIVE HUMIDITIES WILL ALSO DROP INTO THE TEENS OVER A GOOD PORTION OF THE REGION. A RED FLAG WARNING HAS THUS BEEN ISSUED FOR TOMORROW FOR ALL BUT THE NORTHEASTERN-MOST COUNTIES...WHERE FORECAST PRECIPITATION AND HIGHER MOISTURE VALUES ARE EXPECTED. WEATHER SHOULD REMAIN FAIRLY QUIET AS WE HEAD INTO THE WEEKEND. BROAD UPPER TROUGHING WILL THEN DEVELOP OVER THE WESTERN HALF OF THE U.S. AND A SERIES OF UPPER LEVEL DISTURBANCES WILL BRING SLIGHT CHANCES FOR RAIN DURING THE EARLY AND MIDDLE PART OF NEXT WEEK. 30 && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 53 76 45 79 53 / 40 0 0 0 10 WACO, TX 55 79 44 81 51 / 10 0 0 0 10 PARIS, TX 54 68 41 70 47 / 70 0 0 0 10 DENTON, TX 48 74 40 78 48 / 40 0 0 0 10 MCKINNEY, TX 53 73 40 75 46 / 60 0 0 0 10 DALLAS, TX 55 75 47 77 55 / 40 0 0 0 10 TERRELL, TX 55 74 43 75 49 / 50 0 0 0 10 CORSICANA, TX 57 77 45 77 51 / 20 0 0 0 10 TEMPLE, TX 55 79 43 81 52 / 10 0 0 0 10 MINERAL WELLS, TX 47 79 39 80 50 / 10 0 0 0 10 && .FWD WATCHES/WARNINGS/ADVISORIES... RED FLAG WARNING FROM 10 AM TO 8 PM CDT FRIDAY FOR TXZ091-092- 100>103-115>119-129>135-141>148-156>162-174-175. WIND ADVISORY FROM 9 AM TO 8 PM CDT FRIDAY FOR TXZ091>095- 100>107-115>123-129>135-141>148-156>162-174-175. RED FLAG WARNING UNTIL 10 PM CDT THIS EVENING FOR TXZ100-115. && 82/58
Hazardous weather outlook, Apr 14, 9:41 PM CDT, 1 hour 27 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 941 PM CDT THU APR 14 2011 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-151200- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 941 PM CDT THU APR 14 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THERE IS A MODERATE RISK FOR SEVERE THUNDERSTORMS NORTHEAST OF A BONHAM TO SULPHUR SPRINGS LINE...WITH A SLIGHT RISK AS FAR WEST AND SOUTH AS A BOWIE...TO FORT WORTH... TO PALESTINE LINE. THE MAIN THREAT WILL BE LARGE HAIL AND DAMAGING DOWNBURST WINDS. AN ISOLATED TORNADO IS STILL POSSIBLE IN THE MODERATE RISK AREA. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. EXTREME FIRE WEATHER CONDITIONS ARE EXPECTED FRIDAY ACROSS ALL BUT THE NORTHEAST COUNTIES OF NORTH TEXAS DUE TO DRY AIR AND STRONG WINDS. THEREFORE...A RED FLAG WARNING IS IN EFFECT FROM 10 AM UNTIL 8 PM FRIDAY. A WIND ADVISORY IS IN EFFECT FOR ALL OF NORTH TEXAS ON FRIDAY FROM 9 AM UNTIL 8 PM. STRONG NORTHWEST WINDS GUSTING OVER 40 MPH WILL OCCUR ON FRIDAY. THERE IS A SLIGHT CHANCE OF THUNDERSTORMS ACROSS ALL OF NORTH TEXAS MONDAY NIGHT THROUGH TUESDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE TONIGHT GENERALLY NORTH AND EAST OF A BOWIE...FORT WORTH...TO PALESTINE LINE. 82/JLD
In the hours before
Local storm report, Apr 14, 10:50 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1050 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1048 PM HAIL PLANO 33.02N 96.72W
04/14/2011 E1.00 INCH COLLIN TX PUBLIC
QUARTER SIZE HAIL AND 40 TO 50 MPH WINDS IN PLANOLocal storm report, Apr 14, 10:51 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1051 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1049 PM HAIL ALLEN 33.10N 96.68W
04/14/2011 E1.00 INCH COLLIN TX TRAINED SPOTTER
QUARTER SIZE HAIL AND WIND GUSTS BETWEEN 45 AND 55 MPHLocal storm report, Apr 14, 10:55 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1055 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1054 PM HAIL LEONARD 33.38N 96.25W
04/14/2011 E1.75 INCH FANNIN TX TRAINED SPOTTER
GOLFBALL SIZE HAIL IN LEONARDLocal storm report, Apr 14, 10:56 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1056 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1056 PM TSTM WND GST GARLAND 32.92N 96.63W
04/14/2011 E80 MPH DALLAS TX TRAINED SPOTTER
80 MPH WIND GUST IN GARLANDSpecial weather statement, Apr 14, 10:57 PM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 1057 PM CDT THU APR 14 2011 TXZ133-134-145-150430- JOHNSON TX-ELLIS TX-HILL TX- 1057 PM CDT THU APR 14 2011 ...SIGNIFICANT WEATHER ADVISORY FOR... WESTERN ELLIS COUNTY NORTHERN HILL COUNTY EASTERN JOHNSON COUNTY AT 1057 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 4 MILES SOUTHEAST OF CLEBURNE...MOVING EAST AT 35 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE ALVARADO...CARL'S CORNER... COVINGTON...GRANDVIEW...ITASCA...KEENE...MAYPEARL...MIDLOTHIAN...OAK LEAF...OVILLA...RED OAK...VENUS AND WAXAHACHIE. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM CDT FRIDAY MORNING FOR NORTHEASTERN TEXAS. LAT...LON 3205 9694 3220 9746 3256 9731 3255 9679 TIME...MOT...LOC 0357Z 281DEG 32KT 3231 9730 CAVANAUGH
Local storm report, Apr 14, 11:07 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
1107 PM CDT THU APR 14 2011
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1105 PM HAIL SACHSE 32.98N 96.57W
04/14/2011 E2.00 INCH DALLAS TX TRAINED SPOTTER
EGG SIZE HAIL IN SACHSEThe office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 14, 7:46 PM CDT | Special Weather Statement | FWD | Cooke | 29 min |
| Apr 14, 7:56 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 51 min |
| Apr 14, 8:31 PM CDT | Severe Thunderstorm Warning | FWD | Grayson | 59 min |
| Apr 14, 8:49 PM CDT | Severe Thunderstorm Warning | FWD | Cooke | 56 min |
| Apr 14, 9:23 PM CDT | Severe Thunderstorm Warning | FWD | Cooke, Denton, Grayson, Wise | 52 min |
| Apr 14, 9:30 PM CDT | Wind Advisory | FWD | Anderson, Bell, Bosque, Collin, Comanche, Cooke and 40 more | 23 hr |
| Apr 14, 9:51 PM CDT | Severe Thunderstorm Warning | FWD | Parker, Tarrant | 54 min |
| Apr 14, 10:13 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Denton, Fannin, Grayson | 62 min |
| Apr 14, 10:31 PM CDT | Tornado Warning | FWD | Fannin, Lamar | 44 min |
| Apr 14, 10:57 PM CDT | Special Weather Statement | FWD | Johnson | 33 min |
| Apr 14, 11:02 PM CDT | Severe Thunderstorm Warning | FWD | Collin, Dallas, Delta, Hopkins, Hunt, Kaufman and 2 more | 58 min |
| Apr 14, 11:41 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins, Kaufman, Rains, Van Zandt | 64 min |
| Apr 14, 11:44 PM CDT | Severe Thunderstorm Warning | FWD | Ellis, Hill, Limestone, McLennan, Navarro | 61 min |
| Apr 15, 12:37 AM CDT | Special Weather Statement | FWD | Bell | 23 min |
| Apr 15, 1:07 AM CDT | Special Weather Statement | FWD | Anderson | 23 min |
| Apr 15, 1:30 AM CDT | Special Weather Statement | FWD | Anderson | 30 min |
| Apr 15, 12:35 PM CDT | Special Weather Statement | FWD | Jack, Montague, Palo Pinto, Parker, Stephens, Wise and 1 more | 85 min |
| Apr 15, 1:56 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 64 min |
| Apr 15, 3:04 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 56 min |
| Apr 15, 3:58 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 62 min |
| Apr 15, 4:56 PM CDT | Special Weather Statement | FWD | Comanche, Eastland, Jack, Montague, Palo Pinto, Parker and 3 more | 64 min |
| Apr 15, 6:02 PM CDT | Special Weather Statement | FWD | Eastland, Jack, Montague, Palo Pinto, Parker, Stephens and 2 more | 59 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.